RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 334, Pages 84–110 (Mi znsl225)  

This article is cited in 1 scientific paper (total in 1 paper)

Local wavelet basis for an irregular grid

Yu. K. Dem'yanovich

Saint-Petersburg State University

Abstract: The spaces of $\mathcal B_\varphi$-splines are proved to be embedded for an arbitrary grid refinement; the direct (wavelet) decomposition for chains of embedded spaces of $\mathcal B_\varphi$-splines on a sequence of refined irregular grids is discussed; a wavelet basis of functions with compact supports is constructed; formulas of decomposition and reconstruction are provided. Simple solutions of certain interpolation problems in the spaces considered are suggested. Examples of the spline spaces are presented.

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:6, 1618–1632

Bibliographic databases:

UDC: 518
Received: 05.09.2006

Citation: Yu. K. Dem'yanovich, “Local wavelet basis for an irregular grid”, Computational methods and algorithms. Part XIX, Zap. Nauchn. Sem. POMI, 334, POMI, St. Petersburg, 2006, 84–110; J. Math. Sci. (N. Y.), 141:6 (2007), 1618–1632

Citation in format AMSBIB
\Bibitem{Dem06}
\by Yu.~K.~Dem'yanovich
\paper Local wavelet basis for an irregular grid
\inbook Computational methods and algorithms. Part~XIX
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 334
\pages 84--110
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2270910}
\zmath{https://zbmath.org/?q=an:1124.42023}
\elib{http://elibrary.ru/item.asp?id=9304142}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 141
\issue 6
\pages 1618--1632
\crossref{https://doi.org/10.1007/s10958-007-0071-z}
\elib{http://elibrary.ru/item.asp?id=13556533}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847004436}


Linking options:
  • http://mi.mathnet.ru/eng/znsl225
  • http://mi.mathnet.ru/eng/znsl/v334/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarov A.A., “Matritsy dobavleniya i udaleniya uzlov dlya nepolinomialnykh splainov”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 13:1 (2012), 74–86  mathnet  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:181
    Full text:62
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019